Partial differential equations

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationThe Princeton Companion to Mathematics
PublisherPrinceton University Press
Pages455-483
Number of pages29
ISBN (Electronic)9781400830398
ISBN (Print)9780691118802
StatePublished - Jul 18 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Partial differential equations'. Together they form a unique fingerprint.

  • Cite this

    Klainerman, S. (2010). Partial differential equations. In The Princeton Companion to Mathematics (pp. 455-483). Princeton University Press.